# SDR CALA2016090100614

- Difficulty date: August 24, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737990ER
- Aircraft serial: 40005
- Aircraft time: 14,789 hours, 5,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 21c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY SEAT LIGHT AT 21C BROKEN.  REPLACED LENS AND BULBS AT 21C.  SEAT EMERGENCY LIGHT OPS CHECK NORMAL.
